Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Three-dimensional manifolds and their Heegaard diagrams


Author: James Singer
Journal: Trans. Amer. Math. Soc. 35 (1933), 88-111
MSC: Primary 57N10
MathSciNet review: 1501673
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N10

Retrieve articles in all journals with MSC: 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501673-5
Article copyright: © Copyright 1933 American Mathematical Society